| Model Number |
8884711253 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that when taking the x-ray, it was found that the radiopaque tip of the probe had come loose and remained in the patient's digestive tract.The customer do not have further details reported by the hospital.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A physical sample was not returned for investigation, but a photo was provided.The photo was evaluated, and the reported condition was observed.Based on all available information, the root cause could not be determined at this time.However, a corrective and preventative action has been opened to address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.